MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 7X CATHETER

IMPERATIVE CARE INC. ZOOM 7X CATHETER
Model Number ICRC07X137
Medical Device Problem Codes Break (1069); Material Separation (1562); Use of Device Problem (1670); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoom 7x was not returned for investigation.The manufacturing records confirmed the product met all the design and manufacturing specifications.Without the return of the device, the exact root cause for the shaft break could not be determined.However, based on the available information, possible overtightening of the rhv may have been a contributing factor.
 
Event or Problem Description
It was reported that during a mechanical thrombectomy procedure for an m1 occlusion, the zoom 7x catheter distal end separated.A total of two passes were performed with the device.No replacement device or intervention was required to successfully complete the procedure.The damage was observed outside the patient.According to the physician, the issue may have been related to interaction with the rotating hemostatic valve (rhv), potentially due to overtightening.The patient was stable post-procedure.

Brand Name
ZOOM 7X CATHETER
Common Device Name
ZOOM 7X CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key25161661
Report Number3014590708-2026-00015
Device Sequence Number12927089
Product Code NRY
UDI-Device Identifier00812212030757
UDI-Public(01)00812212030757(17)260917(10)F2526001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2026
Device Model NumberICRC07X137
Device Catalogue NumberICRC07X137
Device Lot NumberF2526001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RHV (UNKNOWN MANUFACTURER); ZOOM 4S; ZOOM DUOPORT CANISTER; ZOOM PODS; ZOOM SUPPORT
Patient SexUnknown